MathSciNet Relay Station
MathSciNet bibliographic data
MR211248 46.10 (46.15)
de Figueiredo, D. G.; Karlovitz, L. A. On the radial projection in normed spaces. Bull. Amer. Math. Soc. 73 1967 364–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement